# SDR SWAA2024080824072

- Difficulty date: August 8, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,088 hours, 34,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS LEFT ON<[01] CHARGED EMERGENCY LIGHT BATTERY PACKS PER AMM 33-51-06. PERFORMED OPS CHECK PER AMM 33-51-00. OPS CHECK GOOD.
